Home | News | Find a Doctor | Ask a Question | Free

Extreme Shedding/Thinning After Discontinuing Zyrtec (Cetirizine)

So, I stopped taking Zyrtec, because I want to be more natural, and I believe it was causing me to be excessively lethargic, as I was always tired.

Once I stopped taking it, I found I had way more energy, however, I have notice that my hair has been RAPIDLY thinning since then. I’ve had 2 hair transplants, but I’ve never seen so much difference so fast. It’s so extreme that my girlfriend who’s always denied seeing any change in the past now can no longer deny it.

I’m posting here because a few years ago there were posts related to topical Cetirizine. I don’t want to start taking the pills again, because I believe they’re harmful and cause lack of focus and energy. Topical or anything else is an option, because this is just crazy how much my cosmetic situation has changed in the past month.

Sorry, can anyone say if anyone’s still using Zyrtec for hairloss? Especially topically? Or does anyone advise an alt therapy for someone who appears to be impacted heavily by Zyrec?

I’ve been hoping the shed was temporary, but it doesn’t appear to be.

Home | News | Find a Doctor | Ask a Question | Terms of Use & Privacy

This is an advertising site for paid advertisers to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations, refunds or complaint cases. Surgical hair restoration procedures carry risks. Please do thorough research, consult your own physician and investigate a doctor's background carefully before making a decision. By proceeding to use our site, you agree to abide by our Terms of Use & Privacy Policy at http://hairsite.com/terms-of-use/ where you can also find a list of HairSite's sponsoring physicians.